Symmetric properties of one class of hyperbolic type equations / Mahda, O. V. (2015)
Ukrainian

English  Transactions of Institute of Mathematics, the NAS of Ukraine   /     Issue (2015, 12 (3))

Mahda O. V.
Symmetric properties of one class of hyperbolic type equations


Cite:
Mahda, O. V. (2015). Symmetric properties of one class of hyperbolic type equations. Transactions of Institute of Mathematics, the NAS of Ukraine, 12 (3), 184-191 . http://jnas.nbuv.gov.ua/article/UJRN-0000826087 [In Ukrainian].

 

Institute of Information Technologies of VNLU


+38 (044) 525-36-24
Ukraine, 03039, Kyiv, Holosiivskyi Ave, 3, room 209